# SDR FDEA201304230833

- Difficulty date: April 23, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 55,509 hours, 17,737 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N407555
- Condition: Corroded
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 10 SLAT COVE SKIN, OSS 772.7 - 838.4, BOTTOM EDGE, AROUND FASTENERS AND STRAPS CORRODED. REMOVED CORROSION AT OSS 772.7-838.4, BOTTOM EDGE OF SKIN PANELS, ONE SKIN PANEL AT OSS 809.46-797.46 FOUND TO BE OUT OF LIMITS IAW SRM 57-43-01, FIG 101, DET 3. FABRICATED NEW SKIN PANEL. OTHER AREAS OSS 809-838.4 & OSS 773-797.46, SKIN PANELS IN LIMITS IAW SRM 57-43-01, FIG 101. INSTALLED IAW SRM 51-40-02 & DWG 114N4002. CAT "A" REPAIR.
